# SDR ASAA0380603

- Difficulty date: October 6, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE FROM ROW 19.  REPLACED ASSOCIATED POWER SUPPLY, BATTERY PACK.  LIGHTS THEN OPERATED PROPERLY.  (M)
